In this paper, we obtain the strong law of large numbers
for a 2-dimensional array of pairwise negatively dependent random variables
which are not required to be identically distributed. We found the sufficient
conditions of strong law of large numbers for the difference of random
variables which independent and identically distributed conditions are
regarded. In this study, we consider the limit as which is stronger than
the limit as m× n→ ∞when m, n → ∞ are natural
S. Cs¨org?o, K. Tandori and V. Totik, “On the Strong Law of Large Numbers for Pairwise Independent Random Variables,” Acta Mathematica Hungarica, Vol. 42, No. 3- 4, 1983, pp. 319-330. doi:10.1007/BF01956779
H. R. Nili Sani, H. A. Azarnoosh and A. Bozorgnia, “The Strong Law of Large Numbers for Pairwise Negatively Dependent Random Variables,” Iranian Journal of Science & Technology, Vol. 28, No. A2, 2004, pp. 211-217.
T. S. Kim, H. Y. Beak and H. Y. Seo, “On Strong Laws of Large Numbers for 2-Dimensional Positively Dependent Random Variables,” Bulletin of the Korean Mathematical Society, Vol. 35, No. 4, 1998, pp. 709-718.
T. S. Kim, H. Y. Beak and K. H. Han, “On the Almost Sure Convergence of Weighted Sums of 2-Dimensional Arrays of Positive Dependent Random Variables,” Communications of the Korean Mathematical Society, Vol. 14, No. 4, 1999, pp. 797-804.